# SDR MEX2002302

- Difficulty date: September 17, 2002
- Submitted: October 3, 2002
- Operation: Air carrier
- Aircraft: N160PL
- Make and model: Doug MD-88
- Aircraft serial: 49763
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Start Valve
- Condition: Failed
- Location: Rt Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT RETURNED TO PLATFORM DUE TO THE STARTING VALVE OF THE RT ENGINE DID NOT OPEN.  AT PLATFORM, TECH PERFORMED A MANUAL STARTING.  WIRE BUNDLE AND THE STARTING VALVE CONNECTOR WERE CHECKED, ALL WAS OK.  STARTING TEST WERE PERFORMED IAW MM, ALL WAS OK.
